# SDR UALA2012112806811

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 69,261 hours, 9,885 cycles
- Engine: Pwa PW40903
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DENT IN RIGHT STABILIZER LEADING EDGE ON INBOARD SIDE OF MID PANEL.
